# SDR SWIA2025071601205

- Difficulty date: December 5, 2024
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO GOUGES FOUND NEAR THE FLOTATION CHECK VALVE HINGE,  ONE TO THE LEFT SIDE, AND ONE TO THE RIGHT SIDE OF HINGE IN AFT MAINTENANCE COMPARTMENT ON BULKHEAD AT FS 1098.20.  REPAIRED THE  BULKHEAD IAW REO 690-53-61-1008, REV-. PERMANENT REPAIR DUE IN 7000 FH. DUE BY TAT 44556.1, COMPLIED WITH A PERMANENT REPAIR ON IAW REO 690-53-61-1536 REV-.  LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1005-SKY.
